Inhaled tobramycin is being used increasingly in patients with cystic fibrosis and other forms of bronchiectasis for treatment of bronchial colonization with Pseudomonas aeruginosa. The goal of inhaled antibiotics is to provide maximal concentrations at the site of infection without risking systemic toxicity. We report an unusual case of reversible vestibular toxicity due to inhaled tobramycin in a patient with renal failure who was undergoing hemodialysis. Although systemic absorption after inhaled tobramycin is reportedly negligible, no recommendations have been published regarding monitoring of serum concentrations in patients receiving this form of therapy. We suggest that clinicians consider monitoring serum concentrations of tobramycin in patients at risk of renal toxicity and/or ototoxicity, such as those with predisposing renal or otologic compromise. Further studies in at-risk patients are needed to determine the optimal frequency and timing of such monitoring.